# SDR UALA2013061904260

- Difficulty date: June 18, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,560 hours, 16,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE MOVED UP IN FLIGHT, UP TO DOOR ARM WEDGE.  TROUBLESHOT IAW AMM 52-11-00, ADJUSTED UPPER FWD LATCH CAM IAW AMM 52-11-00-401. OPS CHECKED OK.
